# SDR MWEA981213

- Difficulty date: December 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 99115468
- Condition: Corroded
- Location: Bs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON STATION 996 BULKHEAD WEB RIGHT OUTBOARD EDGE BETWEEN L19R AND L21R.  MTC REMOVED CORROSION, FABRICATED AND INSTALLED WEB SECTION.
